# SDR SWIA201440261

- Difficulty date: November 12, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 32,913 hours, 26,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 420-535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER SURFACE OF PRESSURE FLOOR SUPPORT FROM BS 420 - 535 HAS CORROSION.  REPAIRED RT UPPER SURFACE OF PRESSURE FLOOR SUPPORT IAW  REO.  NO LEAKS NOTED.
